# SDR SWAA2017062614594

- Difficulty date: June 8, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 39,159 hours, 19,037 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100041
- Part serial: IC0687
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER SPAR RIB CRACKED AT HSS 120.3, FORWARD OUTBOARD LOWER FLANGE.   REPAIRED THE RIB IAW EA.
